Some subnormal Toeplitz operators.

Carl C. Cowen; John J. Long

Journal für die reine und angewandte Mathematik (1984)

  • Volume: 351, page 216-220
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Cowen, Carl C., and Long, John J.. "Some subnormal Toeplitz operators.." Journal für die reine und angewandte Mathematik 351 (1984): 216-220. <>.

author = {Cowen, Carl C., Long, John J.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Toeplitz operator; subnormal unilateral weighted shift},
pages = {216-220},
title = {Some subnormal Toeplitz operators.},
url = {},
volume = {351},
year = {1984},

AU - Cowen, Carl C.
AU - Long, John J.
TI - Some subnormal Toeplitz operators.
JO - Journal für die reine und angewandte Mathematik
PY - 1984
VL - 351
SP - 216
EP - 220
KW - Toeplitz operator; subnormal unilateral weighted shift
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.